MathSciNet Relay Station
MathSciNet bibliographic data
MR1928867 14K10 (14F25)
Hain, Richard The rational cohomology ring of the moduli space of abelian 3-folds. Math. Res. Lett. 9 (2002), no. 4, 473–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement